MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number ES8820
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Erosion (1750); Discomfort (2330)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
According to the available information, the implant was removed and replaced with an ams device due to mechanical complication and displacement of penile implant.It was noted the patient began experiencing an aneurysmal defect in the more right proximal aspect of his penis causing discomfort and malfunction.This is the mechanical complication as well as the displacement of his implant.At this point, the surgeon and patient agreed that it would benefit the patient to remove and replace the implant.It was discussed placing his pump more posteriorly as the pump rubs against his clothes and gym wear and is very sensitive.During surgery it was noted there was a slight opening in the right corpora indicating the site of the aneurysm.This tissue was somewhat tinned out as well.This report captures the aneurysmal defect and mechanical complication.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.Abrasion was noted on both cylinders near the strain relief.An aneurysm was noted on the bladder of cylinder 2.This was not a site of leakage.No functional abnormalities were noted with cylinder 1.No functional abnormalities were noted with the reservoir.Based on examination, it was concluded that while in-vivo enough pressure may have been exerted to result in an aneurysm on the bladder of cylinder 2.The device is capable of generating pressure sufficient to cause an aneurysm in an unrestricted bladder.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key25046604
Report Number2125050-2026-00707
Device Sequence Number9921324
Product Code FHW
UDI-Device Identifier05708932487245
UDI-Public5708932487245
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberES8820
Device Lot Number9534639_ES88202400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexUnknown